# SDR AWXA200700447

- Difficulty date: March 5, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 61,506 hours, 42,781 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 654948823
- Condition: Cracked
- Location: Zone 500 - Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEFT WING MAIN LANDING GEAR SUPPORT BEAM FITTING CRACKED, RSS 219.5.  REPLACED LEFT WING MAIN LANDING GEAR SUPPORT BEAM FITTING CRACKED, RSS 219.5 IAW AWA ER 03-5722-07086-SS4.
